On the existence of the nonlinear weighted least squares estimate for a three-parameter Weibull distribution

Dragan Jukic, Mirta Bensic, Rudolf Scitovski. On the existence of the nonlinear weighted least squares estimate for a three-parameter Weibull distribution. Computational Statistics & Data Analysis, 52(9):4502-4511, 2008. [doi]

Authors

Dragan Jukic

This author has not been identified. Look up 'Dragan Jukic' in Google

Mirta Bensic

This author has not been identified. Look up 'Mirta Bensic' in Google

Rudolf Scitovski

This author has not been identified. Look up 'Rudolf Scitovski' in Google